# SDR SWAA2013031113512

- Difficulty date: March 9, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 26,378 hours, 15,563 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 100003
- Condition: Missing
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY LIGHT MISSING.  REPLACED R2 DOOR EMERGENCY LIGHT ASSY PER AMM.
